It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 Showing 1 - 20 of 218 for effects of stopping the pill. (0.034 seconds)


... to 28 day cycles. Anything and everything can happen. Since you abstained from sex, I highly doubt you are pregnant. Your period is probably just delayed from stopping the pill. Since you are having backaches and breast tenderness, hopefully that is a sign of PMS and your period will be starting soon. ... (2 replies)
... Usually, the acne worses before it gets better. You need to give the pill several months of use before you see improvment. ... (7 replies)
... and although it was supposed to help me with my acne it has worsened the condition by far. I can't remmber any time in my life that my face has been this bad! ... (7 replies)

... I have been on birth control pills for the past 7 years and have never went off of them. ... (1 replies)
... for about 5 years. For the past few months i've been on it for a month, then off, then on it for another month then off again. ... (2 replies)
... Well, in all of my web searches, this is all I found. But, at least it isn't just me. Maybe I am a rarity. ... (7 replies)
... I don't know how to start keeping track of my cycles now. ... (3 replies)
... It's normal to have an irregular period when stopping oral contraceptives. It can take several months for your cycles to become regulated again. ... (4 replies)
... tarted taking Loestrin 24. I had never been on birth control pills before. Within days I was nauseous. On day 6 I almost passed out with a dizzy spell. Then came the left arm and face numbness. The dizzines went. But I called my PCP next day about the numbness. She sent me straight to ER because of stroke concerns. ... (5 replies)
... Hi, I recently started taking birth control, and after a month I decided I wanted to stop, after stopping this, I heard it was bad to just stop taking it and you were suppose to gradually do so... ... (4 replies)
... Although it isn't likely, anything is possible. (7 replies)
... I was due to start new pack last Saturday. Mid afternoon, I became short of breath and dizzy. This didn't happen again until the following Wed, and has been consistent every day since. ... (7 replies)
... Please keep me posted on what you find. As it stands, you and I are among about 1 other person in the world. ... (7 replies)
... You can't "gradually" stop taking the pill, it's not possible. It's better to quit after finishing a pack. In other words, instead of going to your next pack of pills, don't take anymore. ... (4 replies)
... I've never heard of going gradually off the pill. Read your instructions, but I think you just discontinue the pill after you end your pack. Yes, it is normal to have irregular periods after discontinuing the pill. ... (4 replies)
... How do you "gradually" stop taking the pill? ... (4 replies)
... this board. I'm 25 years old and have been on birth control pills for 12 years. A couple of months ago Myself and my husband decided to try for a baby, i went to the doc's to get advice about coming off the pill, my doc said i could stop the pill at anytime and try to concive. ... (1 replies)
... No need to take the sugar pills. ... (7 replies)
... If you stop the pill now you will not be protected and you might screw up your period a wee bit. I would call the doctor and explain your situation before doing anything. ... (7 replies)
... GLSheridan, if it was just a worsening of the existing acne or just a couple of new ones I'd understand... ... (7 replies)


Associated Tags: birth control, dizziness, nausea, numbness, tingling

Pages: 1 2 3 4 5 6 7 8 9 10 11

All times are GMT -7. The time now is 07:55 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!